Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Diagnosed with mild fatty liver, blood urea. Have pain in soles and around lower extremities. Due to fatty liver or gastric problem?

I have been diagnosed with mild fatty liver and my blood urea and critnine is marginally low. I am not alchoholic but I am on cholestrol controlling medicine. I get swelling near toes with pitting and also have pain in soles and around lower extremities. Is there any connection . Is heaviness on right side under the ribs is on account of fatty liver or gastric problem. I don t normally pass gas that often.
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hello, chopramukesh14,
If your blood urea and creatinine levels are a little low , that is good.
You don't want hem to be high which would indicate kidney damage.
I am glad that you are being treated for elevated cholesterol. Most
of the time this may be associated with overweight problem and also
diabetes. Make sure you are checked for this through two hour post meal
blood sugar level and also HbA1C levels which indicate how your sugar has
been in the last three months or longer.
Swelling of the feet and toes is indicative of some fluid retention. Make sure
that you cut back on your salt intake and you can use salt substitutes that
are available or low sodium variety.
I want you to get a repeat sonogram of the liver and get all the liver enzyme
tests to see if there are any signs of cirrhosis beginning. It is very important
to rule this out. If there is any question , the doctor might decide to do a liver
biopsy to correctly assess the level of inflammation or scarring.
I also hope that you are on Vitamin-E 800 i.u. daily along with a B-Complex Vitamin.
You should be on a low fat diet.
Hope this gives you some information that you can discuss with your doctor.
I wish you the very best.
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor